# SDR AALA200800182

- Difficulty date: January 27, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- Aircraft time: 62,426 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1295/27JAN - AFTER LANDING GEAR RETRACTION CREW REPORT MODERATE VIBRATION.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE GEAR DOOR ACTUATOR ATTACH FORK BROKEN AND FOLLOW UP ROD END BRACKET.  REPLACED RIGHT FORWARD DOOR, DOOR LINK , DOOR LINK PIN, DOOR STOP LINK AND DOOR STOP PUSH ROD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
